Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The minimum degree $ \tau$ of resolvents for the $ p$-section of the periods of hyperelliptic functions of four periods


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 6 (1905), 48-57
MSC: Primary 20G40
MathSciNet review: 1500693
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G40

Retrieve articles in all journals with MSC: 20G40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500693-7
Article copyright: © Copyright 1905 American Mathematical Society